# SDR AALA20150322001

- Difficulty date: March 21, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 60,870 hours, 32,885 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Shorted
- Location: Pressure Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

BOTH PACKS FAILED AFTER TAKEOFF.  UNABLE TO PRESSURIZE.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.   FOUND LT & RT DIFFERENTIAL PRESSURE SWITCH WIRES SHORTED TO GROUND.  REPAIRED WIRES IAW SWPM 20-10-01.  OPS CHECKED NORMAL.
